CSpace  > 系统科学研究所
Distributed resource allocation over random networks based on stochastic approximation
Yi, Peng1; Lei, Jinlong2; Hong, Yiguang3
2018-04-01
Source PublicationSYSTEMS & CONTROL LETTERS
ISSN0167-6911
Volume114Pages:44-51
AbstractIn this paper, we study a resource allocation problem in which a group of agents cooperatively optimize a separable optimization problem with a linear network resource constraint and allocation feasibility constraints, where the global objective function is the sum of agents' local objective functions. Each agent can only get noisy observations of its local gradient function and its local resource, which cannot be shared by other agents or transmitted to a center. There also exist communication uncertainties such as time-varying topologies (described by random graphs) and additive channel noises. To solve the resource allocation with uncertainties, we propose a stochastic approximation based distributed algorithm, and prove that agents can collaboratively achieve the optimal allocation with probability one by virtue of the ordinary differential equation (ODE) method for stochastic approximation. Finally, simulations related to the demand response management in power systems verify the effectiveness of the proposed algorithm. (C) 2018 Elsevier B.V. All rights reserved.
KeywordDistributed optimization Resource allocation Stochastic approximation Random graph Demand response
DOI10.1016/j.sysconle.2018.02.009
Language英语
Funding ProjectNational Key Research and Development Program of China[2016YEB0901902] ; NSFC[61733018] ; NSFC[61333001] ; NSFC[61573344]
WOS Research AreaAutomation & Control Systems ; Operations Research & Management Science
WOS SubjectAutomation & Control Systems ; Operations Research & Management Science
WOS IDWOS:000430993800007
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30236
Collection系统科学研究所
Corresponding AuthorHong, Yiguang
Affiliation1.Washington Univ, Dept Elect & Syst Engn, St Louis, MO USA
2.Penn State Univ, Dept Ind & Mfg Engn, University Pk, PA 16802 USA
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Yi, Peng,Lei, Jinlong,Hong, Yiguang. Distributed resource allocation over random networks based on stochastic approximation[J]. SYSTEMS & CONTROL LETTERS,2018,114:44-51.
APA Yi, Peng,Lei, Jinlong,&Hong, Yiguang.(2018).Distributed resource allocation over random networks based on stochastic approximation.SYSTEMS & CONTROL LETTERS,114,44-51.
MLA Yi, Peng,et al."Distributed resource allocation over random networks based on stochastic approximation".SYSTEMS & CONTROL LETTERS 114(2018):44-51.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.